# SDR 08FDEA01726

- Difficulty date: May 2, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 68,012 hours, 22,624 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Part number: 217000413
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE NR 1 PYLON LOWER AFT FAIRING HAS A CRACK APPROX 2 INCHES LONG.  REMOVED & INSTALLED FAIRING IN REF TO SRM 51-31-01 VOL II.   REMOVED DAMAGE;  FABRICATED REPAIR AND INSTALLED REPAIR IN REF TO SRM 54-00-01 FIG 26 VOL I & SRM 51-33-01 VOL II.
